It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 13 of 13 for out of breath with anaemia. (0.030 seconds)


... is low and often people experience terrible effects at these levels but i feel alot better than before my iron injections still terriblt tierd but can walk about with out getting severe cramps or getting dizzy and out of breath. ... (5 replies)
Anaemia symptoms
Feb 12, 2008
... Lastly, losing massive amounts of hair. ... (10 replies)
Hair loss
Oct 16, 2011
... more hair than usual. It doesn't look thin yet but I keep noticing hairs on my pillow, desk, clothes, in the shower drain...I'm really worried it's going to thin out because I am really vain about my hair. ... (3 replies)

... I have been given 6 b12 shots over a period of 2 weeks and i am not due to get my next one to 3 months time, hpwever my symptoms have gotten worse, i got my last injection a week ago and i feel terrible. ... (0 replies)
Acute anemia
Sep 21, 2011
... who said it would be much better to try iron supplements. We noted this lady has difficulties with oral iron in the past but we are keen not to keep her in hospital for infusions and so suggest she tries ferrous fumarate instead. ... (4 replies)
Anaemia (B12)
Aug 24, 2007
... Thanks, I will get it checked just to be on the safe side. Is there anything I can do to help relieve the light-headedness? I usually just lie down but I still feel light headed even while I'm lying down. Is there anything I can take or do to lessen the light-headedness? Rach x (11 replies)
Anaemia (B12)
Aug 24, 2007
... Yes, shortness of breath can be one of the symptoms. I was told it happens because in B12 anemia the red blood cells enlarge which makes it difficult for them to carry and deliver oxygen. ... (11 replies)
Anaemia symptons??
May 28, 2008
... At 180, your B12 is low, and I'm glad your dr is giving you shots. Your MCV is out of range, which tells you something is amiss. You should also supplement with sublingual B12. It's a dissolvable tablet that goes under your tongue. You should also have your folic acid levels checked. ... (4 replies)
... So sorry to hear that you are having such a bad time. My heart goes out to you that you should feel so down . ... (6 replies)
... You're not nuts reactions to iron Infusions are very very common. As with iron injections reactions can occur upto and last a few days after infusion. ... (2 replies)
... I was diagnosed with anaemia a month ago. My symptoms then were pain in legs when walking and shortness of breath. My red blood count was 8.2. I was given large dose Ferrous Gluconate Irons tablets and within 2 weeks felt much better. ... (4 replies)
... but what did cross my mind is make sure the anaemia doesnt invalidate any insurance if you need it? ... (2 replies)
... hear of anyone suffering its not fare how many people suffer so much esp when others dont understand,i hope your starting to feel a little better. ... (40 replies)




Pages: 1

All times are GMT -7. The time now is 06:19 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!